Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

PJPW

Members
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About PJPW

  • Rank
    Newbie
  1. Following this for information
  2. Curious if anyone can suggest things to help. DD was dxed with high epinephrine but not norepinephrine. So her Dr said she does not have hyperpots. What we do know is her blood pressure and heart rate are high an upon standing...goes higher. Current med is propanalol. She was tried on the clonidine patch at the lowest dose possible and she was dizzy upon standing and by day 4 so fatigued that she said her vision was blurry. Dr said to remove the patch and restart the propanalol. A few years ago she was started on florinef and did not do well at all. Blood pressure went up and she would go into a secondary seizure for around 20 minutes. Just hoping someone has input
×
×
  • Create New...